# SDR COOSDR02004

- Difficulty date: March 1, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N64347
- Make and model: Boeing 727231
- Aircraft serial: 21634
- Engine: Pwa JT8D9
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6521631261
- Part serial: BN418
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FOR FLAP PN 6521631261, SN PN 418, LOWER AND UPPER SKIN DELAMINATED.
